• Bradycardia After Sofosbuvir and Daclatasvir in 2 Patients Receiving Amiodarone

Bradycardia After Sofosbuvir and Daclatasvir in 2 Patients Receiving Amiodarone

Two patients receiving treatment with amiodarone developed bradycardia within 2 hours after taking sofosbuvir and daclatasvir  for hepatitis C, researchers report in the November issue of Gastroenterology. Patients treated with amiodarone should be continuously monitored within the first 48 hours after receiving these hepatitis C drugs, say the authors of the Brief Report. Sofosbuvir and

Read more
  • What is the Cause of this Dysphagia?

What is the Cause of this Dysphagia?

A 60-year-old woman visited the hospital with nonprogressive mild esophageal dysphagia (without oropharyngeal transfer difficulties for solids) for 10 years. Her clinical examination and screening blood tests were normal. She had no previous medical problems except for carrying the hepatitis B virus. She underwent an upper gastrointestinal endoscopy, which revealed external compression and extrinsic arterial pulsations

Read more